Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonabelian Hodge theory for Fujiki class $\mathcal C$ manifolds
HTML articles powered by AMS MathViewer

by Indranil Biswas and Sorin Dumitrescu
Proc. Amer. Math. Soc. 151 (2023), 1937-1948
DOI: https://doi.org/10.1090/proc/16281
Published electronically: February 28, 2023

Abstract:

The nonabelian Hodge correspondence (also known as the Corlette-Simpson correspondence), between the polystable Higgs bundles with vanishing Chern classes on a compact Kähler manifold $X$ and the completely reducible flat connections on $X$, is extended to the Fujiki class $\mathcal C$ manifolds.
References
Similar Articles
Bibliographic Information
  • Indranil Biswas
  • Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
  • MR Author ID: 340073
  • Email: indranil@math.tifr.res.in
  • Sorin Dumitrescu
  • Affiliation: Université Côte d’Azur, CNRS, LJAD, France
  • MR Author ID: 658371
  • Email: dumitres@unice.fr
  • Received by editor(s): October 6, 2020
  • Published electronically: February 28, 2023
  • Additional Notes: This work was supported by the French government through the UCAJEDI Investments in the Future project managed by the National Research Agency (ANR) with the reference number ANR2152IDEX201. The first author was partially supported by a J. C. Bose Fellowship, and school of mathematics, TIFR, was supported by 12-R$\&$D-TFR-5.01-0500
  • Communicated by: Alexander Braverman
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 1937-1948
  • MSC (2020): Primary 32G13, 53C07, 58D27, 14E05
  • DOI: https://doi.org/10.1090/proc/16281
  • MathSciNet review: 4556190